# SDR TSAA0353108

- Difficulty date: April 24, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N817AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 39735
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545805
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIMMED OUT DAMAGED AREA.  VERIFIED CRACK FREE USING HFEC INSPECTION. FABRICATED REPAIR DOUBLER FORM 2024-T3.  ALODINED AND PRIMED ALL BARE SURFACES.  INSTALLED REPAIR PARTS PER SRM 53-30-3, FIGURE 1.  APPLIED FILLET SEAL WITH BMS 5-95 SEALANT AROUND EDGES OF REPAIR.  VERIFIED 8110-3 RECEIVED.  REPAIR COMPLETED IAW ECO 3361.  AIRCRAFT RETURNED TO SERVICE.  (M)
